MAUDE Adverse Event Report: IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT

IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT
Catalog Number 100300293
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Adhesion(s) (1695)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported via study that patient experienced a peripheral anterior synechiae with a mild severity and re-positioning.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was added in h.3., h.6.And h.11.A sample was not received at investigation site for evaluation for the report of clinical study reported a patient with peripheral anterior synechiae right eye and repositioned microstent; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The root cause for the customer complaint issue cannot be determined.The manufacturer internal reference number is: (b)(4).

Brand Name
HYDRUS MICROSTENT
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer (Section G)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21078323
Report Number3016075957-2025-00001
Device Sequence Number15560480
Product Code OGO
UDI-Device Identifier00867487000134
UDI-Public(01)00867487000134(17)241019(11)221019(10)22901137
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P170034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2024
Device Catalogue Number100300293
Device Lot Number22901137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date04/07/2025
Date Device Manufactured10/19/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown